Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Endofiniteness in stable homotopy theory
HTML articles powered by AMS MathViewer

by Henning Krause and Ulrike Reichenbach PDF
Trans. Amer. Math. Soc. 353 (2001), 157-173 Request permission

Abstract:

We study endofinite objects in a compactly generated triangulated category in terms of ideals in the category of compact objects. Our results apply in particular to the stable homotopy category. This leads, for example, to a new interpretation of stable splittings for classifying spaces of finite groups.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 55P42, 55U35
  • Retrieve articles in all journals with MSC (2000): 55P42, 55U35
Additional Information
  • Henning Krause
  • Affiliation: Fakultät für Mathematik, Universität Bielefeld, 33501 Bielefeld, Germany
  • MR Author ID: 306121
  • ORCID: 0000-0003-0373-9655
  • Email: henning@mathematik.uni-bielefeld.de
  • Ulrike Reichenbach
  • Affiliation: Fakultät für Mathematik, Universität Bielefeld, 33501 Bielefeld, Germany
  • Email: reichenb@mathematik.uni-bielefeld.de
  • Received by editor(s): November 18, 1998
  • Published electronically: June 20, 2000
  • © Copyright 2000 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 353 (2001), 157-173
  • MSC (2000): Primary 55P42, 55U35
  • DOI: https://doi.org/10.1090/S0002-9947-00-02642-8
  • MathSciNet review: 1783792